JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Mats Gyllenberg    
    Email: mats.gyllenberg@helsinki.fi  
    URL: http://www.helsinki.fi/~mgyllenb/  

Rolf Nevanlinna Institute
Department of Mathematics and Statistics
P.O. Box 68, FIN-00014
University of Helsinki

    Research Areas :  
Other :  
    Articles: On a Conjecture of Qi-type Integral Inequalities   Volume 7, Issue 4
    On an Open Problem of Integral Inequalities   Volume 7, Issue 5

      search [advanced search] copyright 2003 terms and conditions login